Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The zeta function of a class of rational varieties


Author: Stuart Turner
Journal: Bull. Amer. Math. Soc. 80 (1974), 917-920
MSC (1970): Primary 14D10, 14G10; Secondary 12A80
DOI: https://doi.org/10.1090/S0002-9904-1974-13575-5
MathSciNet review: 0382284
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, Structure of algebras, Amer. Math. Soc. Colloq. Publ., vol. 24, Amer. Math. Soc., Providence, R.I., 1939. MR 1, 99. MR 123587
  • 2. M. Deuring, Algebren, Zweite, korregierte Auflage, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 41, Springer-Verlag, Berlin and New York, 1968. MR 37 #4106. MR 228526
  • 3. S. A. Amitsur, Generic splitting fields of central simple algebras, Ann. of Math. (2) 62 (1955), 8-43. MR 17, 9. MR 70624
  • 4. E. Artin and J. Tate, Class field theory, Benjamin, New York, 1968. MR 36 #6383. MR 223335
  • 5. F. Châtelet, Variations sur un thème de H. Poincaré, Ann. Sci. École Norm. Sup. (3) 61 (1944), 249-300. MR 7, 323. MR 14720
  • 6. P. Roquette, On the Galois cohomology of the projective linear group and its applications to the construction of generic splitting fields of algebras, Math. Ann. 150 (1963), 411-439. MR 154888
  • 7. J.-P. Serre, Corps locaux, Hermann, Paris, 1968. MR 354618
  • 8. J.-P. Serre, Facteurs locaux des fonctions zêta des variétés algébriques (définitions et conjectures), Séminaire Delange-Pisot-Poitou, 1969/70, exposé 19.
  • 9. J.-P. Serre, Zeta and L-functions, Arithmetical Algebraic Geometry, Harper and Row, New York, 1965, pp. 82-92. MR 33 #2606. MR 194396
  • 10. S. Turner, Zeta-functions of central simple algebras over global fields, Dissertation, Brandeis University, Waltham, Mass., 1970.
  • 11. A. Weil, Basic number theory, Die Grundlehren der math. Wissenschaften, Band 144, Springer-Verlag, Berlin and New York, 1967. MR 38 #3244. MR 234930

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14D10, 14G10, 12A80

Retrieve articles in all journals with MSC (1970): 14D10, 14G10, 12A80


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13575-5

American Mathematical Society